Pills, Tablets, Meds


Recommended Posts

Colly,I hope your missus doesn't read these posts !

  • Upvote 1
Link to post
Share on other sites
  • Replies 51
  • Created
  • Last Reply

Top Posters In This Topic

Top Posters In This Topic

Popular Posts

I am sure there will be a few Notsttalgians not so fortunate with their health like mwar, who have to rely on meds probably to keep them alive, and like me, so very grateull. Just recently because of

Sod the pills Carni, get yourself a caramel cream doughnut!

I guess there's nothing wrong with happy pills Carni, although I've never had to even consider such medication. You have a very real fear of the dentist and you've found something that helps you. Kee

# 27. Your wife will be glued to Eastenders this week, then! He's come back to be with his mum for her last days

  • Upvote 1
Link to post
Share on other sites
  • 4 weeks later...

Madam incurred some bad cuts after an incident in the garden yesterday. I grabbed the cotton wool pads and an old bottle of iodine and dabbed it on the cuts. It made her squeal, but it's always been effective as a germ killer.

When she went to the pharmacist to get another bottle she was informed that it has recently been banned by the EU .

Ridiculous in the extreme.

Link to post
Share on other sites
  • 11 months later...

An old fellow I was talking too was telling me he's on some tablets that make him angry. Apparently it's all the rage.

  • Upvote 2
Link to post
Share on other sites

Never needed any !  LOL

  • Upvote 1
Link to post
Share on other sites
  • 2 weeks later...

Yes Swe62,  For a few years I was on Simvastatin with minimal side effects, mainly cramp in my feet, but manageable. last Nov after a heart procedure I had two mini strokes within a week. The stroke consultant changed me to 40mg daily of  Atorvastatin, to try to get my cholesterol down to as close to three as possible. within a very short time I started to suffer with severe exhaustion, pains in my arms and legs, I could barely raise my arms I felt about ninety. The doc reduced me to 10mg a day and everything went back to normal, no more pain, but I know it's only time before the dose has to goes up again, or a different Statin to be tried. It has proved to me how bad I felt while on the 40mg a day, but I will have to stay on statins for life. I hope my experience of side effects gives you the information you need.

Link to post
Share on other sites

I do have visual disturbances sometimes, but I wouldn't like to say it is definitely the Statin, sadly I have to take quite a concoction of meds daily, so I'm not sure which if any cause it. but I would get it checked out miduck. The NHS site is quite good for info and blurred vision is on the uncommon side effects list

.http://www.nhs.uk/Conditions/Cholesterol-lowering-medicines-statins/Pages/Side-effects.aspx

 

 

  • Upvote 1
Link to post
Share on other sites

Statins are evil, awful drugs. Doctors like to prescribe them for any ailment, I was on 80mg & developed a frozen shoulder, the most painful experience of my life for two years. Eventually my cardiologist agreed to reduce the dose to 10mg & sod em I don't take em. Do a Google search * see what comes up !

Link to post
Share on other sites

off to the vets tomorrow for my six monthly check up I will have to mention it all but I honestly never clicked it may be the statins that could be causing it, I know I have become much worse over the three years since I first started on them,thanks every body for the replies its helped a lot

  • Upvote 2
Link to post
Share on other sites

Simvastatin suited me better as well, but my cholesterol wasn't low enough. The cramp in my feet was only a minor discomfort, but if the Stroke specialist thinks it's in my best interest to try a different Statin, then I take his advice and give it a try. I am being monitored and if the lower dose of Atorvastatin doesn't do the trick then I suppose the dose will have to be gradually raised until we find a happy medium.

Link to post
Share on other sites

It's very difficult to pin down.

 

I was on Simvastatin from 1996 when I had my heart attack but often forgot to take it as it was a night time thing.

 

After a couple of small strokes in 2008 and 2010 I at one point ended up on 80 Mg daily of Atorvastatin.  I could feel the stuff in my system and went back to 40 Mg daily.

 

I've since had a spell off it and would swear my breathing and general energy improved.. though the cramps didn't.  But then I'm in the middle of a suite of Cardiology tests which may or may not reveal something entirely different going on.  Will have to see.

 

Good luck to us all...

 

Col

Link to post
Share on other sites

seen the vet today ,she said knock them off for three months to see if the pain etc alters,my cholesterol is ok at the moment although in 2007 I lost loads of weight on the Atkins diet andmy cholesterol went up to  seven something I always blamed this for the heart attack I had a few years later.

  • Upvote 1
Link to post
Share on other sites

Glad you spoke to the doctor swe62, 7 is very high. When I had the full stroke in 2005, mine was 7.2. The Statins brought it down very quickly but of course the side affects took away my energy levels. I didn't realise it was the Statins causing it until I was changed to the new one in December and things got really bad. I hope if you have to stay on them, they can find you one with minimal side effects.

  • Upvote 1
Link to post
Share on other sites

thanks Carni will let you know how I go on I know its only a couple of days but I feel less achy already

  • Upvote 1
Link to post
Share on other sites

Could well be Miduck. My aches and pains went very quickly when my dose was dropped from 40 to 10mg daily. Problem is will it be safe for me to stay on the lower dose?

We have just had two weeks at the seaside so I dread to think what my Cholesterol will be. I am having a kick start to my getting back to healthy eating. Yesterday and today I have been on a Low Residue Diet from the hospital (making me feel not to well) CT colonography tomorrow. OH NO.:biggrin:

Link to post
Share on other sites

#45. Good luck Carni, I know all there is to know about 'low residue diets' and colonoscopies!  The bland food is so boring, I'd rather not eat anything at all than try to stomach a small piece of unseasoned grilled chicken or fish with rice, Bovril or tea without milk,  yuk, yuk!!  The tea and biscuits will go down well after the procedure though.   Hope the results are ok too.

  • Upvote 1
Link to post
Share on other sites

#49

Bovril...............   with milk!!!  :Shock:

It's the end of civilisation as we know it for sure. 

  • Upvote 1
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...